Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Simcha, Can We Splilt the XR? And I can spell! Simcha

Posted by Kaysey on October 3, 2001, at 11:00:56

In reply to Re: Simcha, Can We Splilt the XR?, posted by Simcha on October 3, 2001, at 10:27:45

> No!!!
>
> I take two different 100mg Wellbutrin SR pills, one in the morning and one in the afternoon. I'm not sure if there is a 50mg of Wellbutrin SR on the market. I think not. Ask your pdoc or maybe someone on this board knows more than me.
>
> The Effexor XR comes in 150mg capsules. You could split the dosages into 2 daily dosages of 150mg by taking separate 150mg XR pills.
>
> My pdoc said NOTHING about splitting pills. He has split the dosage of 200mg of Wellbutrin SR into two dosing times.
>
> I'm sorry if what I said was not clear.
>
> Take Care,
> Simcha
>
>
>
> > Hi Simcha!
> > I recently (8 days ago) added Wellbutrin XR (100mg) to my daily dosage of Effexor XR (300mg) for the various reasons most people do. I was advised and I read that you could not split the pills, because unlike most XR meds, they are not capsules with 'beads' to divy up--i.e breaking the coating would cause instant release. I too would prefer to divide the doses if possible, but I don't want to use the instant release to achieve that. I was very surprised--and hopeful--when you said your pdoc told you to split them. I am doing okay with the Wellbutrin, but I still seem to get an initial "bam" of side effects. I have always done better taking meds in divided does--even XR meds.
> >
> > Could you confirm that this has been no problem with you? I am interested in passing this along to the Dr.
> >
> > Thanks,
> > Kaysie

Hello Again.
Sorry, I saw the additional 50 mg and splitting part and made the wrong assumption. That will teach me to write a paper all night then read and respond to a thread!! I even misspelled the word "split."
I would like to know what kind of experience you have had upping the Wellbutrin dose. I do anticipate adding another 100 mg XR in the not too distant future. Days 1-4 were agitation and irritability, days 5-8 were anxiety. Today (so far) I feel really good. Did you experience the expected side effects for any period of time? If so, did they subside, and when? Did you up the dosage while you were still experiencing any side effects? I know it seems my approach to dosage increase is somewhat subjective, but my dr. has given me, to a certain extent, that latitude--i.e based upon my reactions, etc.).
Thanks again for your help and hope your treatment continues to be successful.
Kaysey


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kaysey thread:80040
URL: http://www.dr-bob.org/babble/20010927/msgs/80153.html